International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 113-118

Bounded spiral-like functions with fixed second coefficient

M. K. Aouf

Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura, Egypt

Received 10 July 1986

Copyright © 1989 M. K. Aouf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.